# SDR IPXA201904224278

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRAFT CARGO CUT OUT, AFT FRAME, PRESSURE SEAL MATING FLANGE, GOUGED ALONE THE ENTIRE LENGTHREMOVED AND REPLACED PRESSURE SEAL IAW A300-600 SRM 51-40-21
